# SDR AALA202411212189

- Difficulty date: November 19, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 91,986 hours, 11,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720101
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 29H EMERGENCY LIGHT INOP. MAINTENANCE REPLACED LAMP REPLACEMENT PN 0201720-101 IAW AMM 33-51-05-960-801.
